MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOLDER SURGICAL COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CSL-TR105-37
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) a hysteroctomy was performed with a coolseal trinity device, and the device broke and the jaws locked in position.The doctor had to use a trocar to get the device out and the procedure was completed with a second coolseal trinity.No injury to the patient was reported.No additional information available.
 
Additional Manufacturer Narrative
Hologic is submitting this report in accordance with 21.Cfr part 803.The submission is based upon the currently available information.The submission of this report does not represent a confirmation of device malfunction involving the hologic products in the event described.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
COOLSEAL¿ TRINITY
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOLDER SURGICAL
331 s. 104th street
suite 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 s. 104th street
suite 200
louisville CO 80027
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key17683510
Report Number3010377594-2023-00024
Device Sequence Number2558599
Product Code GEI
UDI-Device Identifier00850346007047
UDI-Public(01)00850346007047(17)241129(10)22L30RC
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K203640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2024
Device Model NumberCSL-TR105-37
Device Catalogue NumberCSL-TR105-37
Device Lot Number22L30RC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer08/22/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown